Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Does DS Bactrim cause occasional burning while voiding?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Is it common to have occasional burning while voiding during a second long course of DS Bactrim. I am 7 days into a second 10 day therapy. I dose two times daily.
Posted Sun, 9 Mar 2014 in Medicines and Side Effects
Answered by Dr. Lohit K 2 hours later
Brief Answer: occasional no worry.continue drug Detailed Answer: Hi, thanks for using HCM. I went through the query and understood your concern. DS Bactrim is prescribed usually for UTI or for GI infections. Occossional burning micturition during treatment should not be worried. As this may occur due to passing of stones or due to inflammatory reactions.While taking this drug you need to take plenty of water. Even in mucosal injury due to passing of stones which you haven't noticed can cause burning pain during micturition. If this is persistant and severe with other associated symptoms then need to check if there is any other problem like fungal infection or other pelvic infections. For this you require pelvic examination from your doctor once. so for now since you don't have any other symptoms no need to worry and continue treatment. Hope this information helps you. Feel free to ask if any further queries and I will be glad to answer them. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor